【Kobayashi】 Kayunode 12 packets
This medicine soothes the itchy、 painful sore throat caused by pollen、 house dust、 allergies、 etc.
It can be taken immediately without water.
It has a cool sensation and soothes the itchy sore throat.
In stock
SKU
4987072095980
US$9.98
This medicine soothes the itchy、 painful sore throat caused by pollen、 house dust、 allergies、 etc.
It can be taken immediately without water.
It soothes the itchy sore throat and cools the moment it touches the affected area.
[Efficacy]
Relieves the following symptoms caused by acute rhinitis、 allergic rhinitis、 or sinusitis: sneezing、 runny nose (excessive nasal discharge)、 stuffy nose、 watery eyes、 sore throat、 heavy head (headache)
[Dosage]
Take the following amount. However、 please allow at least 4 hours between doses.
Adults (15 years and older): 1 sachet: 3 times a day
Do not take if under 15 years of age
[Ingredients]
Daily dose (3 sachets: 3g)
Mequitazine: 4mg
Phenylephrine hydrochloride: 30mg
Dipotassium glycyrrhizinate: 200mg
Additives: erythritol、 l-menthol、 corn starch、 silicon dioxide、 talc、 fragrance、 ethanol、 and anhydrous silicic acid
[Cautions]
★Precautions for use
・Things you should not do
(If not observed、 current symptoms may worsen or side effects/accidents may occur more easily)
1. Do not take if you are
People who have experienced allergic symptoms due to this drug or its ingredients
2. Do not use any of the following medicines while taking this drug
Other oral medications for rhinitis、 oral medications containing antihistamines (cold medicines、 antitussives、 expectorants、 motion sickness medicines、 allergy medicines、 etc.)
3. Do not use vehicles or machinery after taking this drug. Do not drive while driving (drowsiness、 etc. may occur)
4. Do not use for long periods
・Consult
1. The following people should consult a doctor、 pharmacist、 or registered distributor before taking this medicine
(1) Anyone currently receiving medical treatment from a doctor
(2) Pregnant women or those suspected to be pregnant
(3) Breastfeeding women
(4) Elderly people
(5) Anyone who has previously experienced allergic symptoms from medicine、 etc.
(6) Anyone with the following symptoms: high fever、 difficulty urinating、 swelling
(7) Anyone diagnosed with the following: glaucoma、 diabetes、 thyroid dysfunction、 heart disease、 high blood pressure、 kidney disease
2. If the following symptoms appear after taking this medicine、 they may be side effects、 so immediately stop taking this medicine and consult a doctor、 pharmacist、 or registered distributor with the package insert
[Affected area: Symptoms]
Skin: rash、 redness、 itching
Digestive system: nausea、 vomiting、 loss of appetite
Urinary system: difficulty urinating
In rare cases、 the following serious symptoms may occur. In that case、 consult a doctor immediately.
[Name of symptom: Symptoms]
Shock (anaphylaxis): Immediately after taking the drug、 symptoms such as itchy skin、 hives、 hoarseness、 sneezing、 itchy throat、 shortness of breath、 palpitations、 and confusion may appear.
Liver dysfunction: Symptoms such as fever、 itching、 rash、 jaundice (yellowing of the skin and whites of the eyes)、 brown urine、 general fatigue、 and loss of appetite may appear.
Pseudoaldosteronism、 myopathy: In addition to fatigue、 numbness、 and tightness and stiffness in the hands and feet、 weakness and muscle pain may appear and gradually worsen.
Thrombocytopenia: A decrease in the number of platelets、 a component of the blood、 may cause nosebleeds、 bleeding gums、 and blue eyes. Bleeding symptoms such as bruising may occur.
3. The following symptoms may occur after taking the drug. If these symptoms persist or worsen、 discontinue use and consult a doctor、 pharmacist、 or registered distributor with the package insert.
Dry mouth、 drowsiness
4. If symptoms do not improve after 5-6 days of use、 discontinue use and consult a doctor、 pharmacist、 or registered distributor with the package insert.
★Storage and handling precautions
(1) Store in a cool、 dry place out of direct sunlight.
(2) Store out of reach of children.
(3) Do not transfer to another container (this may cause misuse or change the quality).
Japanese Product Name | 【小林製薬】 カユノード 12包 |
---|